# SDR DXTA2025072104275

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 6,838 hours, 5,380 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX CAS ILLUMINATED THREE TIMES IN FLIGHT. FIRST FOR ABOUT 20 SECONDS EXTINGUISHED BEFORE LEVELING OFF AND BEING ABLE TO ACCOMPLISH QRH. ILLUMINATED 2 MORE TIMES FOR ABOUT 5 SECONDS. NO ILLUMINATION BELOW 15,000 FEET. CORRECTIVE ACTION: REPAIRED WIRE. OPS CHECK GOOD. IAW EMB50 SWPM 20-41-20
